# SDR DALA2016021801234

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 946-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON RING PAN FWD LOWER CORNER IN BS 946, 1079, 1098 AND 1250 LT SIDE AT CABIN PAX.  RING PANS ON BS 946, 1098 AND 1250 WERE REPAIRED IAW SRM 53-05, FIG 122 AND BS 1079 WAS REPAIRED IAW ER/A 543142-14, REV ORIGINAL.
